Doctor insights on:
Zoloft Loss Of Appetite
Taking liquid Zoloft for two weeks w/buspar, still feel loss of appetite and losing some wght. Anxiety is not as bad. Is no appetite normal?
No appetite: No, it's more normal to have some appetite. You and your doctor may need to increase your zoloft dose, since loss of appetite can be part of depression. Zoloft also requires at least 4-6 weeks therapeutic dosing for effectiveness. Work with your doctor on this, and please consider adding psychotherapy also. ...Read moreSee 1 more doctor answer
Is it ok to take a diet aid while taking Adderall and Prozac to avoid weight gain? They both cause loss of appetite for me but gained on Zoloft smehow
I am on zoloft 50mg about 22 days.before that i didnt feel hungry as much as other people and also i had early satiety.does it effect on my appetite?i wana gain weight.and does it effect on my memory and also study?
Yes: Yes it can affect your appetite and it can cause memory loss which is not permanent. It may in some people affect your studies due to impairment of memory. But not all patients who tale Zoloft have this side effect . Some people gsin weight and other loose weight ...Read moreSee 1 more doctor answer
Could be: Some people feel sedated upon initiating zoloft or lithium. Increased appetite and about 15 pound weight gain are common with lithium, but rare with zoloft. If there is weight gain with zoloft, it tends to occur later on in treatment, about six months to a year in treatment. While on lithium your thyroid should be periodically checked to make sure hypothyroidism does not set in which can cause fatigue and weight gain. Please make sure that you discuss all of these issues with your psychiatrist at the next appointment. Best wishes. ...Read more
I started 50 mg Zoloft five days ago i have headaches and decreased in appetite increased in anxiety should i stop Zoloft ?
Talk to your dr.: Don't do anything without talking to your dr. It can be hard starting a new medication but you need to be able to understand the side effects and the goal of the treatment. It sounds like you need help with this transition. Are you in therapy? Therapy can be very helpful with the problems that you describe. Good luck and best wishes. ...Read more
I take 50 mg Zoloft now i have vision problem decreased in appetite depression its couse of Zoloft what to do ?
Doc increased does of Zoloft from 50 to 100 mg today. Am having memory loss, should the increase lessen the memory loss?
I think that's a lot: Your doctor obviously knows you better but truthfully I think doubling the dose of a drug such as Zoloft in a 73 year old is likely to cause side effects and I believe you've just located one of them....in your memory banks.....speak to your doctor about back off the dose a bit.....maybe altogether??? I've never been terribly excited about the SSRI's in terms of overall efficacy for depression. ...Read more
- Talk to a doctor live online for free
- Abdominal bloating loss of appetite
- Loss of appetite during period
- Loss of appetite nausea fatigue dizziness
- Ask a doctor a question free online
- Loss of appetite
- Loss of appetite before period
- Loss of appetite after food poisoning
- Loss of appetite during second trimester pregnancy
- Talk to a general internist online for free